Good morning. It sounds like you have been through a lot lately. Tell me if you have had the Hematology work up yet?
No I have not
Well the symptoms sure sound like it is all ( maybe not the dry eye part ) anemia related. Did you have a B 12 level tested?
Yes its fine because as apart of my weight plan I get B vitamin injections.
The extremely exhaustion sure fits the picture of H-phylori related anemia. So It is well advised that you get the specialist evaluation. For your dry eye using an artificial tear drop like Systane 3 or 4 times a day can be very helpful and comforting.
Is there anything else that I can answer for you?
I will switch us over to the Q and A format so you can rate our service. Thanks for letting me help you. And remember you can continue to ask questions after you rate this chat. Best wishes,
I already know I have anemia and Hphylori and that it also causes exhaustion. I stated that in my question. Thank you for your time.
Hello again Erica.
It appears that our conversation is still open. So I'm writing again to see if there's anything else I can do for you. If not please click one of the happy faces or five stars so that JA can give me a rating. Thank you very much.
Information given was what I stated, didn't feel I received a helpful answer.
Good morning Erica,
I thought I owed you another opportunity to chat about your posting. Reviewing what you stated in the posting, I was agreeing that the majority of your symptoms were anemia related...then you said "last six months my eyes lids feel dry. What could this be?" The answer I gave you was that you probably have developed Dry Eye Syndrome, I recommended over the counter the counter artificial tears, suggested Systane as one to start 3 or 4 times a day....and then I asked if you had other questions.
So I was leaving the chat open to be sure that if you wanted to discuss anything further, I was there for you. I still am. So please let me know what else I can do to give you a helpful answer?
Again, thanks for the opportunity to help you.